# SDR DJFA20140404001

- Difficulty date: April 4, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N342FL
- Make and model: Emb EMB-505
- Aircraft serial: 50500155
- Aircraft time: 335 hours, 204 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Controller
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

BLEED 1 LEAK CAS MSG ON CLIMB OUT.  AIR TURN BACK WAS INITIATED.  CREW RAN AFM CHECKLIST RESULTING IN THE LT ENG BEING SHUT DOWN ON FINAL INTO AIRFIELD.  REPLACED THE AMS CONTROLLER.  OPERATIONS CHECKS WERE GOOD & THE AIRCRAFT RETURNED TO SERVICE.
